# SDR FDEA2018091412302

- Difficulty date: August 31, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 46,356 hours, 19,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Exterior Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT IS INOP. REMOVED LIGHT ASSY FROM A/C FOUND GROUND WIRE LOOSE TIGHTEN WIRE PER GMP AND OPS CHECKED SYSTEM. ALL LITES OK.
